# SDR CA120801006

- Difficulty date: July 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Engine: Ge CF348C5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 4119T36P03
- Condition: Failed
- Location: Rt Engine
- Part time: 20,646 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN THE CLIMB THE RT OIL TEMP WENT TO 171C IN THE RED.  THE CREW REDUCED POWER TO LOWER THE OIL TEMP AND THE ACFT RETURNED TO THE DEPARTURE AIRPORT.  MAINTENANCE T/S DETERMINED THAT THE RT FUEL OIL COOLER WAS AT FAULT AND REPLACED THE UNIT.  PN 4119T36P03, SN FAWB0431.  PART TSN 20646, CSN 10511.  ACFT TSN 21949, CSN 11052.
